Applicable Analysis and Discrete Mathematics Vol. 4, No 1 (April, 2010)

Online version (ISSN 2406-0852) posted on March 7, 2010.

Printed version (ISSN 1452-8630) appeared on March 12, 2010.

  • Title:
    FAMILIES OF OPTIMAL MULTIPOINT METHODS FOR SOLVING NONLINEAR EQUATIONS: A SURVEY
    Authors:
    Miodrag S. Petković, Ljiljana D. Petković
    Classification:
    2000 Mathematical Subject Classification: 65H05
    Keywords:
    Keywords and phrases: Multipoint methods, Optimal methods, Nonlinear equations, Computational efficiency, Kung-Traub's conjecture
    Doi:
    Doi: 10.2298/AADM100217015P
    Download:
    Download
  • Title:
    Numerical analysis meets number theory: using rootfinding methods to calculate inverses mod $p^n$
    Authors:
    Michael P. Knapp, Christos Xenophontos
    Classification:
    2000 Mathematical Subject Classification: 11A07 (65-01)
    Keywords:
    Keywords and phrases: Newton's method, inverses modulo pn; secant method
    Doi:
    Doi: 10.2298/AADM100201012K
    Download:
    Download
  • Title:
    HENSEL CODES OF SQUARE ROOTS OF P-ADIC NUMBERS
    Authors:
    Kecies Mohamed, Zerzaihi Tahar, Michael Knapp
    Classification:
    2000 Mathematical Subject Classification: 26E30. 34K28
    Keywords:
    Keywords and phrases: P-adic number, square root, Hensel code, fixed point, speed of convergence
    Doi:
    Doi: 10.2298/AADM1000009M
    Download:
    Download
  • Title:
    On functions of Arakawa and Kaneko and multiple zeta functions
    Authors:
    Markus Kuba
    Classification:
    2000 Mathematical Subject Classification: 11M06, 40B05
    Keywords:
    Keywords and phrases: Multiple zeta values, finite multiple zeta values, multiple zeta star values, finite stufle identity
    Doi:
    Doi: 10.2298/AADM100126011K
    Download:
    Download
  • Title:
    ABEL'S METHOD ON SUMMATION BY PARTS AND BALANCED q-SERIES IDENTITIES
    Authors:
    Wenchang Chu
    Classification:
    2000 Mathematical Subject Classification: 33D15, 05A30
    Keywords:
    Keywords and phrases: Abel's lemma on summation by parts, basic hypergeometric series
    Doi:
    Doi: 10.2298/AADM1000006C
    Download:
    Download
  • Title:
    Convergence properties of the q-deformed binomial distribution
    Authors:
    Martin Zeiner
    Classification:
    2000 Mathematical Subject Classification: Primary. 33D90; Secondary. 05A30, 60F05
    Keywords:
    Keywords and phrases: q-deformed binomial distribution, q-Poisson distribution, limit theorems, Euler-distribution, exponential distribution
    Doi:
    Doi: 10.2298/AADM100217016Z
    Download:
    Download
  • Title:
    Staircase words and Chebyshev polynomials
    Authors:
    Arnold Knopfmacher, Toufik Mansour, Augustine Munagi, Helmut Prodinger
    Classification:
    2000 Mathematical Subject Classification: 68R05, 05A05, 05A15, 05A16
    Keywords:
    Keywords and phrases: Staircase word, staircase cyclic word, staircase necklace, Chebyshev polynomial, generating function, tridiagonal matrix
    Doi:
    Doi: 10.2298/AADM1000010K
    Download:
    Download
  • Title:
    Mirroring and Interleaving in the Paperfolding Sequence
    Authors:
    Bruce Bates, Martin Bunder, Keith Tognetti
    Classification:
    2000 Mathematical Subject Classification: 11B37, 11B83
    Keywords:
    Keywords and phrases: Paperfolding, Binary Reflected Gray Code, Stern-Brocot tree
    Doi:
    Doi: 10.2298/AADM1000005B
    Download:
    Download
  • Title:
    On the number of certain types of strongly restricted permutations
    Authors:
    Vladimir Baltic
    Classification:
    2000 Mathematical Subject Classification: 05A15, 05A05, 11B37, 15A15
    Keywords:
    Keywords and phrases: Restricted permutations, exact enumeration, recurrences, permanents
    Doi:
    Doi: 10.2298/AADM1000008B
    Download:
    Download
  • Title:
    TWO SUBCLASSES OF 2-CONVEX POLYOMINOES: PROPERTIES FOR RECONSTRUCTION
    Authors:
    Khalil Tawbe
    Classification:
    2000 Mathematical Subject Classification: 52C10
    Keywords:
    Keywords and phrases: Discrete geometry, convex polyominoes, discrete tomography
    Doi:
    Doi: 10.2298/AADM1000007T
    Download:
    Download
  • Title:
    TOWARDS A SPECTRAL THEORY OF GRAPHS BASED ON THE SIGNLESS LAPLACIAN, III
    Authors:
    Dragoš Cvetković, Slobodan K. Simić
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Graph theory, graph spectra, adjacency matrix, Laplacian, signless Laplacian
    Doi:
    Doi: 10.2298/AADM1000001C
    Download:
    Download
  • Title:
    On Q-integral (3,s)-semiregular bipartite graphs
    Authors:
    Slobodan K. Simić, Zoran Stanić
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Signless Laplacian spectrum, integral eigenvalues, semiregular bipartite graphs
    Doi:
    Doi: 10.2298/AADM1000002S
    Download:
    Download
  • Title:
    ON THE GRACEFULNESS OF THE GRAPH P2m;2n
    Authors:
    Zhihe Liang, Huijuan Zuo
    Classification:
    2000 Mathematical Subject Classification: 05C78
    Keywords:
    Keywords and phrases: Graph Pa,b, graph labelings, graceful graph, matrix
    Doi:
    Doi: 10.2298/AADM1000003L
    Download:
    Download
  • Title:
    ALGEBRAIC CONNECTIVITY FOR SUBCLASSES OF CATERPILLARS
    Authors:
    Nair Abreu, Oscar Rojo, Cláudia Justel
    Classification:
    2000 Mathematical Subject Classification: 05C50, 15A48, 05C05
    Keywords:
    Keywords and phrases: Tree, Laplacian matrix, algebraic connectivity, diameter
    Doi:
    Doi: 10.2298/AADM1000004A
    Download:
    Download
  • Title:
    Characteristics of $(gamma, 3)$-critical graphs
    Authors:
    D. A. Mojdeh, P. Firoozi
    Classification:
    2000 Mathematical Subject Classification: 05C69
    Keywords:
    Keywords and phrases: Vertex domination number, $(\gamma, 3)-critical graph, edge connectivity
    Doi:
    Doi: 10.2298/AADM100206013M
    Download:
    Download
  • Title:
    Voting 'Against' in regular and nearly regular graphs
    Authors:
    Changping Wang
    Classification:
    2000 Mathematical Subject Classification: 05C75
    Keywords:
    Keywords and phrases: Negative function, maximal negative function, against number, lower against number, regular graph, nearly regular graph
    Doi:
    Doi: 10.2298/AADM100213014W
    Download:
    Download